Computational proofs of congruences for 2-colored frobenius partitions

Dennis Eichhorn, James A. Sellers

Research output: Contribution to journalReview articlepeer-review

21 Scopus citations


In 1994, the following infinite family of congruences was conjectured for the partition function cφ 2 (n) which counts the number of 2-colored Frobenius partitions of n: for all n≥0 and a≥1, cφ 2 (5an+λa)=0 (mod5a), where λa is the least positive reciprocal of 12 modulo 5a. In this paper, the first four cases of this family are proved.

Original languageEnglish (US)
Pages (from-to)333-340
Number of pages8
JournalInternational Journal of Mathematics and Mathematical Sciences
Issue number6
StatePublished - 2002

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)


Dive into the research topics of 'Computational proofs of congruences for 2-colored frobenius partitions'. Together they form a unique fingerprint.

Cite this